Journal article icon

Journal article

AN INCLUSION REGION FOR THE EIGENVALUES OF PARTITIONED MATRICES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1080/00207178308932982

Authors


LIMEBEER, D More by this author
Journal:
INTERNATIONAL JOURNAL OF CONTROL
Volume:
37
Issue:
2
Pages:
429-436
Publication date:
1983
DOI:
EISSN:
1366-5820
ISSN:
0020-7179
URN:
uuid:305ee8a1-96ae-4703-82d4-73d6b0ee5b80
Source identifiers:
62222
Local pid:
pubs:62222

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP